Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

What could be the reason for deudonal bulb and anal itching ?

i am Abbas from Tanzania,my age is 27,male...i had problem of persistent constipation ..i went to the hospital and they did barium meal x-ray and they had discovered deudonal bulb is deformed,i was given some medicines include relcer gel,kit for H.pyroli HELIGO and domperidone tablets but stil the problem persist and another problem formed of anal itching...what exactly may be the problem?
Asked On : Thu, 7 Apr 2011
Answers:  1 Views:  153
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Welcome to HCM.

Anal itching is suggestive of worm infestation .

Take dewormin medicines.Isubgool is also hepful to overcome your constipation. for that consult your physician for better guidance.
Avoid junk food and nonvege. food.
Take more liquid diet.Take high fibre diet like vegetable soups and salads,fruits.
Answered: Tue, 28 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor